Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Olmezest cause frequent urination during nights?

My father is 64 years old and has been taking Olmezest AM after dinner as prescribed by the doctor since last 1.5 years.Initially the dosage was 2 times in a day.later the doc decreased it to 1 time in a day i.e after dinner.Past 3 months my father is urinating very frequently when he sleeps at night after consuming the medicine after dinner.Is this side effect of Olmezest AM or some other problem.The concerned doctor had said that it may not be due to the medicine and had asked him to do a prostrate ultra sonograph.Kindly advice.
Thu, 11 Sep 2014
Report Abuse
Psychiatrist 's  Response
I agree with your doctor. Both medicines in Olmezest AM, olmesartan and amlodipine, do not cause increased frequency of micturition.
Given your father's age, an enlarged prostrate (prostatic hypertrophy) is a likely cause. An ultrasonograph will reveal information about it which will help doctor in diagnosing the condition.
If he has an enlarged prostate, it can be initially treated with medicines which will bring relief.
In the meantime, ask your father to drink plenty of fluids during first part of day and less in the evening and just prior to going to bed.
I hope this answer is helpful.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Does Olmezest cause frequent urination during nights?

I agree with your doctor. Both medicines in Olmezest AM, olmesartan and amlodipine, do not cause increased frequency of micturition. Given your father s age, an enlarged prostrate (prostatic hypertrophy) is a likely cause. An ultrasonograph will reveal information about it which will help doctor in diagnosing the condition. If he has an enlarged prostate, it can be initially treated with medicines which will bring relief. In the meantime, ask your father to drink plenty of fluids during first part of day and less in the evening and just prior to going to bed. I hope this answer is helpful.